Burning sensation and nerve pain
Burning sensation in mouth,nurve pain ,swelling in feet, blue nerves on lower part of legs and feet for last six months
Burning sensation in mouth,nurve pain ,swelling in feet, blue nerves on lower part of legs and feet for last six months
I started practising spoken English recently, and I experience neck tightness followed by tightness at the back of my head and throughout my head, only when speaking English with people over the phone for about 20 minutes. I feel pressure to speak correctly and find words quickly during conversations. When I avoid English conversations, I don't experience this problem, but I need to practise speaking English regularly to improve my fluency. I am concerned about relying on painkillers or avoiding English practice instead of addressing the underlying cause. I have a history of high blood pressure currently 130/90 and was previously prescribed telmisartan 40 mg. Please help identify the cause and advise me on safe treatment and how I can continue learning English without triggering these symptoms.
From past 5 days ego I felt vibration feeling in my body for 3 4 seconds from that I felt like spinning sensation in my body like vertigo I counselted general doc he said might be due to strees give me some medicine feels good but not completely cured what happens NY shoulders my body feels heavy when I standing I still but my mind feels like imbalance and also have dizziness what should I do can explain properly
Having migrane everyday. Can i live a normal life? Had many medicine nothing is working except naxdom 500. But cant take daily. Have a very good lifestyle too. Had a head hit but normal ct scan after that i having migrane,which is continuous with nausea. Dull pressure.
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.